# SDR USAA920080078

- Difficulty date: December 12, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 61,732 hours, 43,192 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 6545871523
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C18 CHECK - FORWARD SERVICE DOOR FRAME CRACKED AT THE 2ND FROM TOP STOP FITTING CUTOUT.  REPAIRED THE FORWARD SERVICE DOOR FRAME AT THE 2ND FROM TOP STOP FITTING CUTOUT IAW B737 SRM 51-70-11.
